# SDR ZZDA2010552

- Difficulty date: November 2, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY LIGHT BATTERY PACKS FAILED THE EMERGENCY BATTERY PACK CAPACITANCE CHECK.  REPLACED BATTERY PACKS M1672, M1673, M1674, M1675 PER AMM 33-51-06.  OPS CHECK GOOD.
